How does a psoriasis spot start?

I have plaque on my knees and feet, I've gotten guttate after a virus but I have never seen it from the beginning. I have 2 raised bumps on my cheeks, they are red but don't itch or hurt so I know its not acne. Could it be a new p spot on my face?

Report post

7 replies. Join the discussion

Yes it could be, the P on my face usually starts as what looks like a pimple or raised red bump and then flattens, starts to peel etc..
If you have any prescription topical it is best to put it on now before it starts to spread.

Report post

Thank you for your response. I will do that!

Report post

It starts as a little white head pimple. It's best to put meds on it and attack it when it's in the early stages like that. Once it sprouts it's a tad harder to get rid of. A lot of times if you have a spot on on your skin multiple years, once it goes away a dark scar will be left behind.

Report post

Be careful, though. Some topicals, like Clobetasol, are not supposed to be used on the face. I'd check it out with your dermo if you aren't sure.

Report post

I have cortizone-10 plus. Its over the counter. Would that be ok?

Report post

The only thing I have perscription wise is talconex for the p on my body. I know I cant use it on my face.

Report post

Yes it is. I am 40 yrs old and have had mod-sev PA for 12 years and plague P for 36 years and then after a sore throat I got guttate P. Later I got 2 spots side by side like that on my arm. Yes they did leave 2 little dark spots permanately. Then it came on 1 hand in a cluster and on the side of 1 finger and on the bottom of my hand (I guess it was pustlar P) it hurt very much. It finially went away on hand and now after several bad outbreaks of guttate...I now break out in guttate form all over body until they slowly turn to so many little spots in crazy places with no rhyme or reason they eventually turn in 1 big one and plague. I have tried everything from metho, ebrel, humira. Nothing seems to work. My specialist has given up!!! Go figure! I don't know how they except us to deal with this when they quit!! lol. However I have not quit I am still seeking the answer! My only advice to you is if you are in those stages keep a very close eye on it and make sure you like your doc and he listens to what you tell him! And most importantly no matter what meds you end up on CHANGE YOUR DIET IMMEDIATLEY!. It DOES MATTER. Change you body from acidic to akaline as quickly as possible!!!! P and PA and cancers can't grow or worsen that way. It won't be a easy read by no means so stay informed! I wish you the best!

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Support the National Psoriasis Foundation

Help the National Psoriasis Foundation reach its goals and support people like yourself by making a donation today.

Donate to the National Psoriasis Foundation

Discussion topics

Additional resources

Community leaders